# SDR MZZA98020

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Part number: NAS76A5014P
- Condition: Misinstalled
- Location: Te Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

KUL - LEFT INBOARD MIDFLAP.  INBOARD AFT FLAP DRIVE SYSTEM DRIVE WHEEL HAS SERRATED RUB MARKS ON LOWER SURFACE INDICATING RUBBING ON STRUCTURE.  DRIVEWHEEL REMOVED AND FOUND SHIM WASHER LOCATED BETWEEN BEARING AND HOSING MISSING.  ALSO, FOUND FWD END OF AFT FLAP DRIVE PUSHROD INCORRECTLY INSTALLED WITH BUSH ON BOLT BELOW EYE END (NOT ABOVE IAW MM).  THIS CAUSED INSUFFICIENT CLEARANCE BETWEEN PUSHROD SPRING AND WITH FLAPS UP THIS CAUSED SPRING TO RUB ON DRIVEWHEEL.  SYSTEM REASSEMBLED AND RIGGED IAW OHM 57-52-01.  (M)
